RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Proceedings of the YSU, Physics & Mathematics:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Proceedings of the YSU, Physics & Mathematics, 2018, Volume 52, Issue 1, Pages 12–18 (Mi uzeru452)  

Mathematics

On convergence of the Fourier double series with respect to the Vilenkin systems

L. S. Simonyan


Abstract: Let $\{W_{k}(x)\}_{k=0}^{\infty}$ be either unbounded or bounded Vilenkin system. Then, for each $0<\varepsilon<1$, there exist a measurable set $E\subset[0,1)^{2}$ of measure $|E|>1-\varepsilon$, and a subset of natural numbers $\Gamma$ of density $1$ such that for any function $f(x,y)\in L^{1}(E)$ there exists a function $g(x,y)\in L^{1}[0,1)^{2}$, satisfying the following conditions: $g(x,y)=f(x,y)$ on $E$; the nonzero members of the sequence $\{|c_{k,s}(g)|\}$ are monotonically decreasing in all rays, where $c_{k,s}(g)=\int\limits_{0}^{1}\int\limits_{0}^{1}g(x,y)\overline{{W}_{k}}(x)\overline{W_{s}}(y)dxdy$; $\displaystyle\lim_{R\in \Gamma, R\rightarrow\infty}S_{R}((x,y),g)=g(x,y)$ almost everywhere on $[0,1)^2$, where $S_{R}((x,y),g)=\sum\limits_{k^{2}+s^{2}\leq R^{2}}c_{k,s}(g)W_{k}(x)W_{s}(y)$.

Keywords: Vilenkin system, convergence almost everywhere, Fourier coefficients.

Full text: PDF file (163 kB)
References: PDF file   HTML file

Document Type: Article
MSC: 42C20
Received: 23.12.2017
Language: English

Citation: L. S. Simonyan, “On convergence of the Fourier double series with respect to the Vilenkin systems”, Proceedings of the YSU, Physics & Mathematics, 52:1 (2018), 12–18

Citation in format AMSBIB
\Bibitem{Sim18}
\by L.~S.~Simonyan
\paper On convergence of the Fourier double series with respect to the Vilenkin systems
\jour Proceedings of the YSU, Physics {\&} Mathematics
\yr 2018
\vol 52
\issue 1
\pages 12--18
\mathnet{http://mi.mathnet.ru/uzeru452}


Linking options:
  • http://mi.mathnet.ru/eng/uzeru452
  • http://mi.mathnet.ru/eng/uzeru/v52/i1/p12

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Proceedings of the Yerevan State University, series Physical and Mathematical sciences
    Number of views:
    This page:12
    Full text:4
    References:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018